Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 4, Pages 817-820
http://dx.doi.org/10.1155/S0161171284000843
Research notes

On the convergence of Fourier series

Department of Mathematics, Auburn University, 36849, Alabama, USA

Received 5 March 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geraldo Soares de Souza, “On the convergence of Fourier series,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 817-820, 1984. https://doi.org/10.1155/S0161171284000843.